Skip to Main content Skip to Navigation
Journal articles

Computational methods for discrete hidden semi-Markov chains.

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00827482
Contributor : Christophe Godin <>
Submitted on : Wednesday, May 29, 2013 - 11:33:24 AM
Last modification on : Tuesday, July 6, 2021 - 3:43:27 AM

Links full text

Identifiers

Citation

Yann Guédon. Computational methods for discrete hidden semi-Markov chains.. Applied Stochastic Models in Business and Industry, Wiley, 1999, 15 (3), pp.195-224. ⟨10.1002/(SICI)1526-4025(199907/09)15:3<195::AID-ASMB376>3.0.CO;2-F⟩. ⟨hal-00827482⟩

Share

Metrics

Record views

276